Doctor insights on:
Citrucel Fiber Shake Medication
Small: Most people need between 25-30 grams a day. If you tend to be constipated then you need more. A "usual" dose from a supplement such as citucel, whether tablet or powder form, have between 4-6 grams. So someone can not get there full daily requirement from them. You must change your diet and drink your water everyday. ...Read more
No: Fiber supplements are not digested - that's what makes them fiber. They just sit in your intestines and attract water, helping to soften stools and make bowels regular. Since not digested, no calories or weight gain. Some may contain other ingredients to make them more palatalbe and tasty (i love the fiber brownies!) - then these do indeed have calories. Read container and see if lists calories. ...Read more
I have IBS. Is it safe to take methylcellulose everyday? If not, can you recommend a daily fiber supplement that is safe for chronic use?
It is safe: It is safe to take methylcellulose for symptom management of IBS; fiber, of which methylcellulose is one kind, is generally effective for IBS symptoms. Another effective fiber supplement for IBS symptoms is psyllium. If you plan on taking any of these long-term (> 1 week -- and it sounds like you do!), keep your doctor in the loop and mention that you’re taking them the next time you see him/her. ...Read more
I would like to start a fiber one bar, and protein shake/water diet. I will also exercise everyday with a waist trainer good or bad idea?
Do the DASH.:
IFax POCKET BOOKS, a division of Simon & Schuster, Inc.
1230 Avenue of the Americas, New York, NY 10020
www. SimonandSchuster. Com
Copyright © 2001 by Thomas Moore, Laura Svetkey, Lawrence Appel, George Bray, and William H Vollmer Get only this gook. Best way to lose weight and keep healthy if you need to lose weigh. My record pt last 70 lbs Good luck! ...Read more
I read that vegetable protein has an extremely low bio availability in the intestines due to higher fiber, true? What about vegan protein isolate shakes
What causes intestinal bloating? Looks like I am pregnant. Could lose 10lbs, but not really overweight. More fiber? Metamucil or citrucel?
Healthy diet: Try eating a healthy diet before resorting to medication. Plenty of fruits and vegetables, lean meat, and plenty of water. Stay away from all sweets, processed food, soft drinks, and fast food. After several days your digestive system should straighten out. If not check with your physician. ...Read more
Can I take a fiber supplement such as citrucel everyday. This is the only one that suits me and have IBS with chronic constipation?
Possibly: Each state differs some in what they allow food stamps to be used for. Fiber supplements and vitamins are likely to be allowable since they can improve and maintain overall health. Protein shakes offer benefit only in a select group of people, so unless you have documentation from a health care provider that they are indicated, food stamps may not be honored for them. ...Read more
What are some techniques to cope with anxiety? My parents don't want me on medication but I shake constantly and I worry about every single thing I do
General Anxiety: If you are medically cleared for any physical disorder, I would suggest trying some cognitive/behavioral therapy. Medication is not always necessary and you could be taught techniques to control your thinking and physical reactions. By the way, the worst thing you could be doing is panicking about the anxiety- this always makes things worse. ...Read more
Yes!: There are many resources that physicians & pharmacists rely upon regarding drug information. I like www. Epocrates. Com & www. Drugs. Com. While there are drug-drug interactions w/isotretinoin, there doesn't appear to be any nutritional issues (http://www. Drugs. Com/accutane.Html). You should always feel comfortable asking questions of your dispensing pharmacist & prescribing physician. Good luck! ...Read more
Sigh: You are on Lexapro (escitalopram) because you are depressed, and you are telling me you are drinking heavily! This is very bad for your depression and your overall health, and doesn't allow your medication to work. Talk to your doctor and get help! You should not be drinking even socially, let alone heavily. The shaking may indeed be a reaction to the combo. I am more concerned about ur drinking than shaking. ...Read more
Wife's blood pressure high, has the shakes and vomiting. She threw up her blood pressure medication. Unable to eat or drink.
Get a check up: She needs a re-evaluation. Get her to the doctor at the earliest. ...Read more
High asthma, body shakes and taking ventilin pump oftenly, and got medication named “clarithromycin tablets USP 500 mg. Synclar 500 cipla” for cough?
Antibiotics ; asthma: Clarithromycin is a macrolide class of antibiotic that effectively treats most upper and lower respiratory tract infections (not virus). There is some evidence that it has "anti-inflammatory properties" and used to treat asthma. The primary treatment for persistent asthma is an inhaled steroid sometimes in combination with a long-acting bronchodilator. An asthma specialist can assist in a plan. ...Read more
Hey I been having these night sweats for almost a week. I shake and have the chills, I've notice I haven't really had a appetite. I'm loosing weight I sometimes feel weak and really tired. I haven't taking any for doctor medication it or seen a doctor
Time to get seen.: You have been sick too long. Get checked, you may have a serious infection and treatment is essential. Do not delay! You don't want to get worse, you feel bad enough already! Go to an ER if you cannot get in to see your doc today or tomorrow. ...Read more
Cymbalta (duloxetine). If I miss a dose, I will experience brain shakes, high fever, and severe dizziness. How can I get off this medication?
I no someone who done some shake an bake meth on friday an have a drug test on the 25th do u think my friend will pass it?
Probably will pass:
Do not take Meth.
Seek out help if you need it.
The drug is dangerous. ...Read more
My hands often shake and after a while of sitting still I start to feel anxious and have to stand up and do something I'm 19 and I don't use drugs
Check up: Go to your physician. They will check and see if there is a medical condition explaining your symptoms. If nothing comes up ask for a referral or go see a therapist. Cognitive behavioral therapy is a good treatment approach for anxiety. They will teach you how to manage the physical feelings as well as the thoughts that drive and support your anxiety. ...Read more
Highly doubt it:
Chia seeds are very healthy (see https://www. Nlm. Nih. Gov/medlineplus/ency/patientinstructions/000727.htm)
Searching online I saw one report of someone claiming chia seeds caused then to test positive for opiates, and saw that a colleague here states chia can cause positive tests- but she didn't give a reference. I see no other evidence or reason why chia seeds should cause a false positive test. ...Read more
How to stop nervous shaking please help next week I have a speech and I khnow I will start to shake very hard what can I do without to take medicatin?
Practice: Practice your speech a lot it will make you feel that you know the information well. Avoid caffeine containing drinks before the speech. It is normal to be nervous when speaking in public take a deep breath and start talking.... The nervousness gets better as you go on. Best of luck! ...Read more
I'm on 50 mg of Trazodone, 50mgZoloft, and 30mg of Vyvance and I had a drug screening that they put in a urine shake machine and failed for meth?
Sure: Just go really easy on the sugar. Don't expect any magical health benefits. While you're dieting, you know to avoid anything heavy on sugar, salt, or grease. Most important is getting into a healthy lifestyle with friends for whom fitness is a big part of life. The fact you asked about a novel fruit drink that can be low in calories says to me you're already making these changes. Good luck. ...Read more
Not sure it matters: I don't think it matters if you shake the medication well before use or not. The only reason it's needed in most causes, is if it has been sitting in one place for a long time without use. You may not get an even dose of the medication if it's not shaken well, however you'll eventually get the amount that your suppose to get if you finish it completely. Not sure if I went the right direction... ...Read more
Why?: Who knows, since no one knows what's in them and they are only studied scientifically if people get sick or die after using them. Plus, they won't help you lose weight, gain muscle or anything positive, although your wallet will lose weight. Save your money, and your health. Learn to eat and exercise properly for the rest of your life. Don't get medical info from friends, tv or the internet. ...Read more
What'd U want it 2do: Fiber, of both water soluble and water insoluble variety, provides health benefits. Fiber accelerates how quickly food transits through the gut. Fiber adds bulk to stool and improves bowel regularity. Fiber can be used as an adjunct to weight loss by filling you up without excess calories, and in so doing restricting fat intake. But too much fiber can make you gassy and increase stool volume. ...Read more
- Talk to a doctor online
- Can certain medications cause a foot to shake?
- Metamucil or citrucel
- Citrucel for constipation
- Citrucel and diarrhea
- What interaction does the herbalife shake mix have with synthroid medication?
- Difference between metamucil and citrucel
- Which is better metamucil or citrucel
- Benefiber vs metamucil vs citrucel
- Citrucel and ibs